# SDR AALA202104239026

- Difficulty date: April 20, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 20,346 hours, 9,697 cycles
- Engine: Cfmint CFM565B7P
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 1211313010
- Part serial: YN199
- Condition: Leaking
- Location: Lt Engine
- Part time: 2,381 hours, 1,146 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO STL DUE TO A SUSPECTED FUEL LEAK ON THE LEFT HAND SIDE / ENGINE. NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED #1 ENGINE RIGHT VARIABLE STATOR VANE ACTUATOR PER AMM 75-32-10 AND ACCOMPLISHED A SATISFACORY OPERATIONAL CHECK.
